# SDR SWIA2024012631120

- Difficulty date: November 20, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB TIP HAS EVIDENCE OF LIGHTNING STRIKE (FLAGGED)   (C-CHECK RO 1/24/2024)   REPAIRED LIGHTNING STRIKE DAMAGE TO RH HORIZONTAL STAB TIP TO MHIRJ REO 601R-55-11-752 REV -A DATED 2023-12-13, SEE CONTINUE CARD FOR DETAILS OF REPAIR.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
